# SDR UPS98826679

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, CABIN FLOORBEAM STATION 8 RBL 26 HAS CORROSION AND UPPER FWD FLANGE LOWER SURFACE AT ATTACH LUG BOLT BROKEN OFF IN LUG.   FABRICATED REPAIR STRAP IAW REO 04644.  INSTALLED REPAIR STRAP IAW DC 8 SRM 51 1 20D BAD REO 04644.  REF TO UPS NR 542659 FOR COPY OF REO.
